Hi, in 2005 I switched from roll on deodorant to spray on deodorant and I got a rash in my armpit that itches so bad I HAVE to scratch it and it gets all red and stinky and I can litterly pull my underarm hair out by the clump with just a little tug and the only thing that with make it go away is spraying on some tinactin. As long as I use the tinactin as deodorant I am fine, but every once in a while I will try some spray and roll on deodorant and after about two days the rash will be back so I have to switch back to tinactin. Does anyone know what could be causing this rash? I want to go back to deodorant so bad, the tinactin does not keep me dry at all. Thanks
I had something similar. Washing twice a day and alternating between a first aid antibiotic cream and anti-fungal. But then it would just return. The itching was a problem too. It was red with a few bumps.
My doctor gave me Triamcinolone Acetonide Cream USP, 0.1%. Washing the areas twice a day and applying a very thin layer of this cream returned my skin back to normal within a month. Must use a very thin layer of this cream since it will thin the skin a bit.
I got the rash in the first place using an old unknown stick deodorant.
I am the same way. The itching is unbearable! & my under arms have becoming wrinkly dark & a red rash around it. I have already gone to a dermatologist & he prescriped me a lotion type medication. Its suppose to be applied every other day but it hasn't been helping considering that the itching is constant. I also got prescribed cortisone from another doctor & that seemed to help a lot of people. As for me it helped a little but it relieves it while its applied & I can't be applying it all day according to the indications I received. But I am in major need for something that will not only relieve it but make it stop for good! Please help, thank you!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.